# SDR SWAA2024030853080

- Difficulty date: February 17, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UNDER FIXED UPPER PANEL JUST AFT OF #1 ENGINE AFT FAIRING BRACKET CRACKED.<[01] R&R DEFLECTION RIB TO WEB BRACKET AFT OF #1 ENGINE FAIRING PER SRM 51-40-02;[02] INSPECTION C/W
